# SDR CHQA200700090

- Difficulty date: December 5, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145828
- Aircraft time: 9,312 hours, 7,477 cycles
- Engine: Allsn AE3007A
- Engine time: 12,688 hours, 10,076 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IND TO CVG - DURING CLIMB-OUT OF IND IN ICING CONDITIONS THE CREW RECEIVED A BLEED 1 LEAK EICAS MESSAGE WITH LEAK ILLUMINATED ON THE ENGINE BLEED VALVE SELECTOR SWITCH.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED ENGINE RUNS AND COULD NOT DUPLICATE THE BLEED LEAK.  ALL THE BLEED DUCTS WERE CHECKED FOR LEAKS AND NONE WERE FOUND AND THE AIRCRAFT WAS RETURNED TO SERVICE.
